MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the returned unit and unintended rf activation was observed.Upon closer inspection, the fuse switch, an internal component within the handle, was observed to be misaligned.Based on the condition of the returned unit, it is likely that the reported event was caused by the misaligned fuse switch.Based on initial description of the event, the event unit was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable due to the unit experiencing unintended rf activation.
 
Event or Problem Description
Procedure performed: tlh.Event description: [name of hospital].[name of sales dealer].This is a complaint from the market.Report from the sales rep via email; an error message frequently displayed that is not recognized the tissue.This error appeared last time as well.(the error message: "check device" described in user manual page 18, figure 7).This unit will be returned.Patient status: no clinical impact.

Brand Name
EB217, VOYANT MARYLAND FUSION 23CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19670867
Report Number2027111-2024-00725
Device Sequence Number3115783
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377(17)260621(30)01(10)1486765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberEB217
Device Catalogue Number101475458
Device Lot Number1486765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown